# SDR MALA030530

- Difficulty date: December 3, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3009, LT ENGINE SHOWING GRADUAL LOSS IN ITT MARGIN.  LT ENGINE PLACED ON DERIVITIVE POWER FOR CONTINUED SERVICE.  CTOT AND ANTI SKID SYSTEMS MUST BE OPERATIVE.  MAINTENANCE PROCEDURES COMPLIED WITH FOR DERIVATIVE POWER PROGRAM.  CHAP 2, SECTION 2.1 ENTERED IN MDR AND MAINTENANCE CONTROL NOTIFIED.
